# SDR WLDA200429

- Difficulty date: June 18, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N277
- Make and model: Doug MD-11
- Engine: Pwa PW4462
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26094712
- Part serial: B2150
- Condition: Separated
- Location: Nr 6
- Stage of operation: LD
- How discovered: C
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TIRE CAP SEPARATION: NR 6 TIRE CAP SEPARATED AFTER LANDING AND HIT LT IB FLAP.  REMOVED AND REPLACED NR 6 MAIN TIRE ASSEMBLY. SERVICED WITH DRY NITROGEN TO NORMAL LEVEL IAW MM.  INSPECTED LT IB FLAP DAMAGE, FOUND NEGLIGIBLE IAW SRM 51-00-00.
